# SDR USAA2013120200011

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 43,348 hours, 15,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT HOUSING OVER FWD GALLEY DOOR BROKEN.  INSTALLED EXIT LENS ON R1 DOOR, LIGHT OPERATIONS CHECKED NORMAL.
